# SDR SWAA2024103042023

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BETWEEN RBL 3.00 AND RBL 8.10 AND BETWEEN STA 767 TO STA 787 AND WL 150 BILGE AREA AT AFT CARGO COMPARTMENT 2024-588569<[01] REPLACED WEB LOCATED BETWEEN RBL 3.00 AND RBL 8.10 AND BETWEEN STA 767 TO STA 787 AND WL 150 BILGE AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A8130 SHEET 12 REV.B. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
